Global synchronization of complex networks perturbed by the Poisson noise

Title
Global synchronization of complex networks perturbed by the Poisson noise
Author(s)
박주현송박오쟁광Y. Zhang[Y. Zhang]
Keywords
DYNAMICAL NETWORKS; SYSTEMS; ARRAYS; MODEL
Issue Date
201212
Publisher
ELSEVIER SCIENCE INC
Citation
APPLIED MATHEMATICS AND COMPUTATION, v.219, no.8, pp.3831 - 3839
Abstract
In this paper, the problem of stochastic synchronization analysis is investigated for complex networks perturbed by the Poisson noise. By using the key tool such as the infinitesimal operator for stochastic differential equations driven by the Poisson process, this paper proposes a globally exponentially synchronization criterion in mean square for complex networks perturbed by the Poisson noise. Finally, numerical examples are provided to demonstrate the effectiveness of the proposed approach. (C) 2012 Elsevier Inc. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/26837http://dx.doi.org/10.1016/j.amc.2012.10.012
ISSN
0096-3003
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE